# SDR AALA202109171028

- Difficulty date: September 14, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 23,212 hours, 6,662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Safety Wire
- Condition: Broken
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 SLIDE SAFETY BROKE FOR RELEASE HANDLE AT GIRT BAR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
